Ask Health Experts and Get Answers to Your Health Question ASAP
Hello- Different people taking Arem often have very different reactions. One person may tolerate Arem well but not get the desired effect, another may have side effects or adverse reactions that make Arem intolerable, and yet another may get the desired effect with no side effects. These variations in response and side effects are caused by many variables, but genetic variation and metabolism-based drugs, herbal, and food interactions are the most common. It is never advised to take more than what is prescribed your medical doctor. If you think that you may taken to many, or experiencing any unusual side effects such as; heart palpitations, dizziness, vomiting, etc- i would suggest to go to your local ER for further treatment, id necessary. If you have any further question's or concerns, please don't hesitate to ask!Thanks,Carole N.P.Please rate my answer, so that I may be credited for my work! Thank You for using Just Answer!